# SDR IXXA0400026S

- Difficulty date: February 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LEFT OUTBOARD WING L/E INBOARD SECTION WITH CORROSION ON SEVERAL AREAS OF UPPER SKIN SURFACE (STA XW 485.000-XPS 710.000).  PERFORMANCE MAJOR REPAIR IN ACCORDANCE WITH DC8 STRUCTURAL REPAIR MANUAL 56-2-1 FIG 44.  REMOVED CORROSION FOUND OUTER LIMITS, REPAIR ACCOMPLISHED, REMOVED DAMAGED SKIN IN ACCORDANCE WITH DC8 STRUCTURAL REPAIR MANUAL 57-2-1 FIG 44, FABRICATED DOUBLER, CLEANED TREATED AND PRIMED THEN APPLIED SEALANT TO FRAYING SURFACE IN ACCORDANCE WITH DC8 STRUCTURAL REPAIR MANUAL 51-1-15 PAGE 1.  INSTALLED DOUBLER WITH NEW FASTENERS, IAW DC8 SRM 57-2-1 FIG 44, 51-1-21 PAGE 1, 51-1-20D PAGE 9.
